International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 209-233

Fields of sets, set functions, set function integrals, and finite additivity

William D. L. Appling

Department of Mathematics, North Texas State University, Denton 76203-5117, Texas, USA

Received 1 April 1983

Copyright © 1984 William D. L. Appling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This expository paper discusses, for set functions defined on a field of sets, some of the basic properties of set functions and set function integrals.